On an estimate for the norm of an operator function
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1995), pp. 83-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1995_2_a10,
author = {L. F. Korkina and M. A. Rekant},
title = {On an estimate for the norm of an operator function},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {83--87},
year = {1995},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1995_2_a10/}
}
L. F. Korkina; M. A. Rekant. On an estimate for the norm of an operator function. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1995), pp. 83-87. http://geodesic.mathdoc.fr/item/IVM_1995_2_a10/